Author Topic: Micro Tapering/Daily Tapering off of Klonopin Success Story -  (Read 33101 times)

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #10 on: April 30, 2015, 06:13:27 am »
Thanks everyone.

[...], I agree with you. I had the one failed taper before this one and before that I had two failed attempts of tapering off of lexapro, this is how I learned about withdrawal and taking it slow, after that I did a 14 month taper of the lexapro tapering 10 percent every three to six weeks and had success with that, before that I was on phenobarbital for years for epilepsy. With the lexapro, I did 10 percent every three weeks for 14 months.

So either I am really lucky or there is something to the slowness of it.



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #11 on: May 05, 2015, 10:19:26 pm »
Congrats!

I think the reason people believe everyone goes through an acute phase at the end--even with a long taper--is that they may not understand how to manage the end of the taper if you're feeling worse. I was due to be done on 4/18, but the last week, my withdrawal sx increased. As a result, I have slowed my taper several times..adding two weeks at a time (by adding more water to my liquid V solution). So while it's annoying that I'm STILL not done yet, every time I slow it, I'm back on track. (I was having night sweats and chalked it up to menopause, but they completely left when I slowed my taper.)

I figure I didn't taper this long to feel bad at the end so I will stay focused on feeling well and the end will come when it comes.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #12 on: May 15, 2015, 02:52:55 am »
[...],
I agree with you,I was ready to slow it down in t \he end if needed be, I didn't have too thankfully, I tapered all the way to zero, I promised myself that I would taper all the way down to zero.



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #13 on: May 16, 2015, 06:39:54 pm »
Wow

I'm envious.

I tapered from 0.5 mg of K over a year and a half and I still got slammed. 

Still dealing with the fallout...

I am so jealous...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #14 on: May 16, 2015, 07:22:20 pm »
Hey [...], I'm sure that genetics play a role in how we experience withdrawal, which is why one size does not fit all with benzo withdrawal. The important thing is that you have successfully and safely ended your use of benzos, and your body is healing. I hope you're getting some times when you feel better and that your symptoms are lessening. I took the same medication, and clearly, the effects for some of us can take a long time to wear off.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #15 on: May 24, 2015, 05:23:40 pm »
[...],
This is my second taper, the first attempt I was doing the 5 percent cuts every two weeks and I got half way through and got slammed while still on .25mg and ended up in the ER.  I went back up to .50mg and tapered the daily way for 15 months and had nor problems at the end. Plus I was not taking any other medications.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #16 on: May 24, 2015, 08:48:37 pm »
Kay...wonderful success story...I am so happy for you...and thank you for posting your story. We need all the hope and encouragement we can get. It is good to be open minded about tapering and w/d approaches. I have a friend who is withdrawing from depakoate.. his doctor has a completely different method...he takes his medication after a 6 month month taper down to half his last prescribed dose...and then takes that dose every other day.  reducing the dosage by 2.5 % each 6 weeks....He reports feeling pretty much ok with this approach... ...
..I did a direct dry cut from 1 mg of ativan ( after c/t off the additional 1 mg....because I didn't know any better)...I am at 28.5 months out and hit a rough place at months 17/18.....Would I have had an easier time with a slower taper...a crossover to v.  a reinstatement back up to 2 mg and then a taper???....I don't know...
 .Your story is very inspiring no matter how people are choosing to taper and jump....you have helped a lot of people with your story.....[...]....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #17 on: May 24, 2015, 08:51:31 pm »
*18.5 months off*
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #18 on: May 24, 2015, 09:06:09 pm »
Hi Kay,
congratulations on your successful taper! And thanks for posting as it gives us all so much encouragement.
Enjoy your newfound [...]!!

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Micro Tapering/Daily Tapering off of Klonopin Success Story -
« Reply #19 on: May 25, 2015, 12:15:06 am »
[...], Congratulations to you being benzo free!   :thumbsup: Its terrible that you hit that rough patch though.  :-\

[...], I wish you a smooth as possible ride off the benzos. I have a friend that was on klonopin for 30 years and he halved and then quartered his pill and was off. He did not have this type of withdrawal, I was shocked! And he took it for 30 years!!! I guess some people have no problems and some people have some and others have a lot. I had a lot so I chose this and it worked for my sensitive system.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.